Main Article Content
In the present note we establish a new integral inequality of the Opial type mvolving a function of $n$ variables and its partial derivative. A corresponding result on the discrete analogue of the main result is also given.
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
D. S. Mitrinovic, "Analytic Inequalities," Springer-Verlag, Berlin, New York, 1970.
Z. Opial, "Sur une inegalite," Ann. Polon. Math. 8 (1960), 29-32.
B. G. Pachpatte, "On opial type inequalities in two independent variables," Proc. Roy. Soc. Edinburgh 100A (1985), 263-270.
B. G. Pachpatte, "On two independent variable Opial-type integral inequalities," J. Math. Anal. Appl. 125 (1987),47-57.
B. G. Pachpatte, "On two inequalities similar to Opial's inequality in two independent variables," Periodica Math. Hungarica 18 (1987), 137-141.
B.G. Pachpatte, "On multidimensional Opial-type inequalities," J. Math. Anal. Appl. 126 (1987), 85-89.
J.S.W. Wong, "A diserete analogue of Opial's inequality," Canad. Math. Bull. 10 (1967) 115-118.
G.S. Yang, "Inequality of Opial type in two variables," Tamkang J. Math. 13 (1982), 255-259.